I've been doing well on 120mg per day for over ten years but some recent life events have caused some relapse for me. My doctor has recommended going to 180mg per day for a few months. He's very knowledgeable in the field, but I'm a bit reluctant without hearing a few comments.
Hi adubs. Wow you have been taking 120 mg of Cymbalta for over 10 years! I’ve been taking Cymbalta (60 mg) for 10 years and the side effects have been horrible. How about you? How are your side effects? Now your doctor wants to up your dosage to 180 mg. I’m curious about how high of a dosage he will go? I’ve read many times that it has never been proven that taking over 60 mg have been any help. I just want to warn you that if/when you ever get to the maximum amount that your doctor will allow you to take and you decide to not take it anymore you will have to taper off very slow. I am sorry if I sound harsh but I have researched Cymbalta for years and this drug can be very dangerous. It can change who we are. I started tapering off of 60 mg in June of last year (2017) and I’m finally down to 10 mg. I hope to be completely off Cymbalta by the new year (2019). Please research ‘The Discontinuation Syndrome’. That’s the name they have now for the tapering process now. It’s been so hard to do but I refused to keep going higher in the dosage when my doctor wanted me to. I really do hope that Cymbalta doesn’t damage you in any way and that it continues to help you but please be careful. Watch out for the many side effects. Take care and I wish you the best. Cindy
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.